Korean J Gastrointest Endosc > Volume 39(4); 2009 > Article
Korean Journal of Gastrointestinal Endoscopy 2009;39(4): 240-243.
항응고제 복용 중인 고령의 환자에서 십이지장 궤양출혈의 내시경적 치료 후 발생한 십이지장 근육 내 혈종 1예
박정복ㆍ배원기ㆍ이형돈ㆍ김정훈ㆍ김남훈ㆍ김경아ㆍ이준성ㆍ문영수
인제대학교 의과대학 일산백병원 내과학교실
Intramural Duodenal Hematoma following Endoscopic Epinephrine and Thrombin Injection for Bleeding Duodenal Ulcer in a Geriatric Patient with a History of Anticoagulant Drug Use
Jung Bok Park, M.D., Won Ki Bae, M.D., Hyoung Don Lee, M.D., Jung Hoon Kim, M.D., Nam-Hoon Kim, M.D., Kyung-Ah Kim, M.D., June Sung Lee, M.D. and Young Soo Moon, M.D.
Department of Internal Medicine, Ilsan Paik Hospital, Inje University College of Medicine, Goyang, Korea
Abstract
Intramural duodenal hematoma is a rare injury of the duodenum due mainly to blunt abdominal trauma and, less commonly, a hematologic disorder, anticoagulant drug use and post-therapeutic endoscopy. Intramural duodenal hematoma following endoscopic intervention is even rarer. Patients usually present with gradual onset of vomiting and abdominal pain approximately 48 h post-injury. The hematoma usually resolves in 1∼2 weeks with conservative therapy. Surgery is usually reserved for patients with suspected duodenal perforation, bile or pancreatic duct compression and inadequate resolution of the hematoma after 1∼2 weeks of conservative therapy. We describe a patient with a history of anticoagulant drug use who developed intramural duodenal hematoma after endoscopic hemostasis of a bleeding duodenal ulcer. Conservative therapy produced a successful outcome. (Korean J Gastrointest Endosc 2009;39:240-243)
Key Words: Intramural hematoma, Duodenum, Endoscopic hemostasis
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,922
View
5
Download
Related articles
A Case of Gastric Intramural Hematoma after an Epinephrine Injection for Gastric Ulcer Bleeding in a Patient Medicated with Aspirin  2011 July;43(1)
An Intramural Gastric Hematoma after Epinephrine Injection for Gastric Ulcer Bleeding in Patient with Liver Cirrhosis  2010 June;40(6)
A Case of Intramural Duodenal Hematoma after the Use of the Endoscopic Epinephrine Injection Method for Duodenal Ulcer Bleeding in a Chronic Renal Failure Patient undergoing Maintenance Hemodialysis  2009 February;38(2)
Editorial Office
Korean Society of Gastrointestinal Endoscopy
#817, 156 Yanghwa-ro (LG Palace, Donggyo-dong), Mapo-gu, Seoul, 04050, Korea
TEL: +82-2-335-1552   FAX: +82-2-335-2690    E-mail: CE@gie.or.kr
Copyright © Korean Society of Gastrointestinal Endoscopy.                 Developed in M2PI
Close layer